Cymbalta Increased Heart Rate And Discomfort

Updated
JENN Says:

My dr. Put me on cymbalta for severe stress and anxiety. I took 1 pill last night and was fine till this morning. I woke up all shaky and a little nausea. Im fine mostly when im laying down but when i sit up i get hot, nauseated, shaky, and increased heartbeat. Anyone else experienced this? Should i stop taking it or wait and see?

4 Replies

Earliest Newest Votes
1
Verwon Says:

Those can be serious reactions to a medication, the one that is most concerning is the increased hear rate, which can cause serious risks to your health. Since you have just started it, I would suggest not taking anymore of them, until you talk to your doctor.

Have you contacted them yet?

Was this helpful? 0
2
renee Says:

I take 90mg of cymbalta and lorazepam and i be feeling trouble like nausea and sometime actually thow up lose of wanting to eat food or it dosn't taste good at all.

Was this helpful? 0
3
Mikey Says:

I took my first one last night and thus morning, I was shaking, very very fast heartbeat, hot and cold flashes, my pupils completley covered the color of my eyes and I felt as if I were dying. It has now been 13 or so hours since I came down with those symptoms and I am still feeling the effects though to a lesser degree. Can this medicine kill me. I am not taking another ever in my life. I was soo scared!! Is there anything I can do to counter the effects?

Was this helpful? 0
4
Fiffie Says:

It took me about a week when taking 30mg to adjust to the wierd feelings while taking cymbalta, I have been on them for three years and feel ok especially in the anxiety department.

Was this helpful? 0

More Discussions:

Cymbalta and slow heart rate

Can Cymbalta cause a slow heart rate..... braydacardia?? ## Hello, Jenni! How are you? How slow was the noted heart rate...

1 REPLY
Oxycontin op 20 increased heart rate

Just prescribed Oxycontin op 20 for the first time for chronic lower back pain from two bulging disks that are inflammin...

1 REPLY
cymbalta / vyvanse / xanax = increased anxiety??

I am 34 years old and have been taking anti-depressants for about 3 years. I started on Lexapro, which quit working afte...

23 REPLIES
Brilinta and muscle discomfort

I have been on Brilinta for 2 days at 90 mg , 2x per day and i have this muscle discomfort below my right armpit and som...

1 REPLY
Amox Tr K Clv med and mouth discomfort

This medication has caused me sever tounge pain. sore tender and all white. My infection has cleared up but my mouth hur...

6 REPLIES
Dizziness/Spaciness and general discomfort in first week on Eliquis

I have started Eliquis for the second time (gave up on first try after 4 days). I'm now on day 4 and continuing to f...

2 REPLIES
Taking Simethicone with Omeprazole and Domperidone for stomach discomfort

Which combination solve the best for stomach discomfort and belching? 1) antacids (mylanta, magtasil, aromag, hydrosil t...

1 REPLY
Multaq and heart rate

I have been on Multaq one week. I do not have reduced a-fib and my heart rate is still around 80 which is normal for me....

1 REPLY
Losartan and heart rate?

Just started on Losartan , previously was on lisinopril that didnt do anything to lower BP. After 3 days on Losartan I n...

7 REPLIES
Metoprolol and low heart rate - need response quickly

My husband takes 50mg Metoprolol succinate 1 x daily at bedtime for V-tach (no heart disease) along with 20mg lisinopril...

5 REPLIES